# SDR ALGA094405

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 2,885 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Condition: Cracked
- Location: M/R Hub Assy
- Component: Hub Assy
- Component part number: 407010100115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 8 CRACKED STUDS. REPLACED WITH NEW STUDS.
